# SDR UIEA2019051304177

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,359 hours, 19,316 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG IGNITER 2 STATUS MSG.( PERFORMED PIMU BITE TEST AND PERFORMED RT ENGINE IGNITION AUDIBLE TEST GOOD IAW AMM 74-002-00. NO DEFECT NOTED AT THIS TIME. )
